# SDR ASMF200408023

- Difficulty date: August 27, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 40,073 hours, 29,275 cycles
- Engine: Pwa JT8D219
- Engine time: 35,157 hours, 27,067 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D1091A
- Part serial: 4677
- Condition: Failed
- Location: Oil Filter
- Part time: 5,620 hours, 3,385 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 97 KNOTS AND RETURNED TO PLATFORM  (RT OIL STRAINER CLOGGING) LIGHT TURNED ON. MAIN OIL FILTER AND DIFFERENTIAL PRESSURE ALARM WERE REPLACED IAW MM 79-20-06 AND 79-35-01, RESPECTIVELY. REJECTED TAKE OFF INSPECTION WAS PERFORMED IAW MM 05-57-00 AND TESTS WERE PERFORMED IAW MM 71-00-00, ALL CORRECT.
